Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What is the cause for delayed periods ?

how much delay does it takes wen u have ipill on 5th day of periods aftr having sex ?? v had a sex on 5th day of her periods and that was a protected sex with condom ..but due to some doubt i gave ma gf a ipill immediately ...and there aftr its now 41days no periods she was having the feeling of periods 2 days b4 but still she didnt get v did a test for pregnancy with prega news it came out to be negative ...i wanna kw how much does it delay for periods aftr having ipills ?? plzz drs let me kw m waiting
Asked On : Thu, 26 May 2011
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
     I pill don`t delay periods ,it is tension of out of wedlock sex & fear of pregnancy that delays periods.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor